CureZone   Log On   Join
Re: Threelac and nausea/fever
 
jessers11581 Views: 1,573
Published: 16 years ago
 
This is a reply to # 286,522

Re: Threelac and nausea/fever


I always get super tired and weak after taking it, almost like a drugged feeling. So I've started using it right before bed, with a snack. I have never experienced the symptoms that you describe from Three-Lac, but it sounds like it could be a die-off reaction. Die-off is quite often characterized by "flu-like symptoms".
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.453 sec, (1)